[79] Collection(s) PCMath à Tours - Bib. Math.

Titre Périodique ISSN Etat de Collection Lacunes
Boletim da Sociedade Brasileira de Matemática (Impresso) 0100-3569

Vol. 16 n° 2 (1985) - Vol. 19 n° 1 (1988)

ˆL'‰Enseignement mathématique 0013-8584

Vol. 8 (1962) - Vol. 27 (1981)

Vol. 15 (1969)
Vol. 17 n° 2 (1971)
Vol. 19 n° 1 (1973) - Vol. 19 n° 2 (1973)
Vol. 21 (1975)

Gazette des mathématiciens (Nice) 0224-8999

n° 1 (1973) ->
n° SUP no 48 (1991)
n° SUP no 75 (1998)
n° SUP no 84 (2000)
n° SUP no 88 (2001)
n° SUP no 98 (2003)
n° SUP no 103 (2005)
n° SUP no 108 (2006)
n° NS (2007)

Annales scientifiques de l'Université de Clermont. Mathématiques 0249-7042

Vol. 10 (1975) - Vol. 28 (1992)

Annales mathématiques Blaise Pascal 1259-1734

Vol. 1 n° 1 (1994) - Vol. 10 n° 2 (2003)
Vol. 3 (1996)

Vol. 4 n° 1 (1997) - Vol. 4 n° 2 (1997)

Annales scientifiques de l'Université de Clermont-Ferrand 2. Probabilités et applications 0246-1501

Vol. 1 (1983) - Vol. 9 (1991)

Journal de mécanique 0021-7832

Vol. 2 (1963) - Vol. 15 (1976)

Journal de mécanique théorique et appliquée 0750-7240

(1982)
Vol. 1 (1982) - Vol. 4 (1985)
(1984)
(1985)

Journal of the Faculty of Science, Imperial University of Tokyo, Section 1. Mathematics, astronomy, physics, chemistry 0371-7720

Vol. 1 n° 1 (1925) - Vol. 5 n° 1 (1944)

Vol. 1 n° 2 (1925)
Vol. 1 n° 4 (1925) - Vol. 1 n° 7 (1926)
Vol. 1 n° 10 (1928)
Vol. 2 n° 1 (1929)
Vol. 2 n° 3 (1930)
Vol. 2 n° 7 (1932) - Vol. 3 n° 6 (1938)
Vol. 4 n° 2 (1940)
Vol. 4 n° 4 (1941)
Vol. 4 n° 6 (1943) - Vol. 4 n° 7 (1943)

Journal of the Faculty of Science, University of Tokyo. Section 1A, Mathematics 0040-8980

Vol. 17 n° 1 (1970) - Vol. 40 n° 3 (1993)

Vol. 20 n° 1 (1973)
Vol. 21 n° 1 (1974)
Vol. 21 n° 3 (1974) - Vol. 22 n° 1 (1975)
Vol. 25 n° 2 (1978) - Vol. 25 n° 3 (1978)
Vol. 26 (1979)
Vol. 27 (1980)
Vol. 28 (1981)
Vol. 29 n° 3 (1982)
Vol. 30 (1983)
Vol. 31 (1984)
Vol. 32 (1985)

Journal of the Faculty of Science, University of Tokyo. Section 1, Mathematics, astronomy, physics, chemistry 0368-2269

Vol. 6 n° 1 (1949) - Vol. 16 n° 3 (1970)

Vol. 7 n° 4 (1957)
Vol. 8 n° 3 (1959) - Vol. 8 n° 5 (1960)
Vol. 9 n° 2 (1961) - Vol. 9 n° 4 (1963)
Vol. 10 n° 2 (1963) - Vol. 10 n° 5 (1963)
Vol. 12 (1965)
Vol. 13 (1966)

Annales de la Faculté des sciences de Toulouse 0240-2963

Vol. 1 (1979) - Vol. 12 (1991)
(1989)
Vol. 1 (1992)

Communications on pure and applied mathematics (Print) 0010-3640

Vol. 36 n° 2 (1983) - Vol. 55 n° 3 (2002)
Vol. 39 (1986)

Compositio mathematica (Print) 0010-437X

Vol. 54 (1985) - Vol. 84 (1992)
Vol. 110 (1998) - Vol. 142 (2006)

Vol. 133 n° 3 (2002)
Vol. 142 n° 1 (2006)

Journal of differential equations (Print) 0022-0396

Vol. 56 (1985) - Vol. 189 n° 1 (2003)

Vol. 58 n° 1 (1985)
Vol. 71 n° 1 (1988)
Vol. 85 n° 2 (1990)
Vol. 86 n° 1 (1990)
Vol. 87 n° 2 (1990)
Vol. 121 n° 1 (1995)
Vol. 155 n° 1 (1999)
Vol. 186 n° 1 (2002)

Differential and integral equations 0893-4983

Vol. 18 n° 11 (2005) - Vol. 23 n° 8 (2010)

Vol. 19 n° 1 (2006) - Vol. 19 n° 2 (2006)
Vol. 19 n° 5 (2006) - Vol. 20 n° 5 (2007)
Vol. 20 n° 7 (2007) - Vol. 21 n° 4 (2008)
Vol. 21 n° 7 (2008) - Vol. 23 n° 6 (2010)

Indiana University mathematics journal 0022-2518

Vol. 20 n° 10 (1971) - Vol. 28 n° 2 (1979)
Vol. 32 n° 3 (1983)
Vol. 39 n° 1 (1990)

Vol. 21 n° 6 (1971)
Vol. 22 n° 2 (1972)
Vol. 23 (1974)
Vol. 24 (1975)
Vol. 26 (1977)
Vol. 27 (1978)
Vol. 28 n° 1 (1979)

Journal of mathematics and mechanics 0095-9057

Vol. 10 n° 4 (1961) - Vol. 19 (1970)

Vol. 11 n° 1 (1962)
Vol. 11 n° 3 (1962) - Vol. 11 n° 6 (1962)

Hiroshima mathematical journal 0018-2079

Vol. 6 (1976) ->

Journal of mathematical sciences (Tokyo. 1994) 1340-5705

Vol. 1 (1994) ->

Vol. 24 n° 4 (2017)

ˆThe ‰mathematical intelligencer 0343-6993

n° 0 (1977) - n° 33 (2011)

Vol. 18 n° 2 (1996)
Vol. 20 n° 2 (1998)
Vol. 22 n° 3 (2000)
Vol. 27 n° 3 (2005) - Vol. 27 n° 4 (2005)
Vol. 28 n° 3 (2006) - Vol. 28 n° 4 (2006)
Vol. 29 n° 4 (2007)
Vol. 30 n° 4 (2008)

Soviet mathematics (Providence) 0038-5573

Vol. 5 (1964) - Vol. 16 (1975)

Vol. 7 n° 4 (1966) - Vol. 8 n° 6 (1967)

Archive for rational mechanics and analysis (Print) 0003-9527

Vol. 18 (1965) - Vol. 22 (2011)

Vol. 21 (1966)
Vol. 34 (1969)
Vol. 88 (1985) - Vol. 99 (1987)
Vol. 110 n° 1 (1990) - Vol. 110 n° 2 (1990)
Vol. 116 n° 1 (1991)
Vol. 133 n° 2 (1995)
Vol. 137 n° 1 (1997)
Vol. 163 n° 1 (2002) - Vol. 164 n° 1 (2002)
Vol. 167 n° 3 (2003)
Vol. 181 n° 3 (2006)

Journal of theoretical probability 0894-9840

Vol. 12 n° 4 (1999) - Vol. 14 n° 3 (2001)

Vol. 13 n° 1 (2000)

Annales de l'I.H.P. Probabilités et statistiques 0246-0203

Vol. 25 n° 1 (1989) - Vol. 49 n° 1 (2013)

Vol. 25 n° 2 (1989)
Vol. 25 n° 4 (1989)
Vol. 36 n° 3 (2000)

Israel journal of mathematics 0021-2172

Vol. 81 (1993) - Vol. 186 (2011)

Jahresbericht der Deutschen Mathematiker-Vereinigung 0012-0456

Vol. 91 (1989) - Vol. 97 (1995)

Vol. 94 (1992)
Vol. 95 n° 1 (1993) - Vol. 95 n° 2 (1993)
Vol. 96 n° 4 (1994)
Vol. 97 n° 1 (1995)

Proceedings. Section A. Mathematics 0308-2105

Vol. 123 (1993) - Vol. 142 (2012)

Vol. 124 n° 5 (1994)
Vol. 130 n° 2 (2000)
Vol. 131 n° 1 (2001)
Vol. 131 n° 3 (2001)
Vol. 132 n° 6 (2002)
Vol. 133 n° 2 (2003)
Vol. 134 n° 1 (2004) - Vol. 134 n° 6 (2004)

Revue d'histoire des mathématiques 1262-022X

Vol. 1 (1995) ->

Bulletin de la Société mathématique de France 0037-9484

Vol. 87 n° 1 (1959) ->

Bulletin de la Société mathématique de France. Mémoire 0583-8665

n° 13 (1968)
n° 14 (1968)
n° 16 (1968)
n° 46 (1976)
n° 48 (1976)

Mémoire de la Société mathématique de France 0249-633X

n° 1 (1980) ->

ˆThe ‰American mathematical monthly 0002-9890

Vol. 74 n° 6 (1967) - Vol. 76 n° 10 (1969)
Vol. 101 n° 6 (1994) - Vol. 101 n° 7 (1994)

Vol. 74 n° 10 (1967)
Vol. 74 n° 8 (1967)
Vol. 75 n° 5 (1968) - Vol. 75 n° 6 (1968)
Vol. 75 n° 8 (1968) - Vol. 75 n° 10 (1968)
Vol. 76 n° 8 (1969)

Revue de mathématiques spéciales (Paris) 0035-1504

Vol. 76 n° 7 (1966) - Vol. 108 n° 10 (1998)

Vol. 76 n° 8 (1966) - Vol. 77 n° 11 (1967)
Vol. 78 n° 1 (1967) - Vol. 78 n° 2 (1967)
Vol. 79 n° 1 (1968) - Vol. 79 n° 2 (1968)
Vol. 81 n° 1 (1970) - Vol. 81 n° 2 (1970)
Vol. 82 n° 1 (1971) - Vol. 82 n° 2 (1971)
Vol. 82 n° 10 (1972)
Vol. 86 n° 1 (1975)
Vol. 98 n° 10 (1988)
Vol. 101 n° 10 (1991)
Vol. 102 n° 10 (1992)
Vol. 102 n° 7 (1992)
Vol. 103 n° 10 (1993)
Vol. 104 n° 9 (1994) - Vol. 104 n° 10 (1994)
Vol. 105 n° 9 (1995) - Vol. 105 n° 10 (1995)

Acta Arithmetica 0065-1036

Vol. 46 n° 4 (1986) - Vol. 54 n° 2 (1990)
Vol. 83 n° 1 (1998) - Vol. 87 n° 2 (1998)

Vol. 48 n° 1 (1987) - Vol. 48 n° 2 (1987)
Vol. 53 n° 1 (1989)
Vol. 53 n° 3 (1989) - Vol. 53 n° 4 (1989)

Calculus of variations and partial differential equations 0944-2669

Vol. 8 (1999) - Vol. 42 (2011)

Vol. 14 n° 4 (2002) - Vol. 15 n° 1 (2002)

Canadian mathematical bulletin 0008-4395

Vol. 27 n° 3 (1984) - Vol. 29 n° 3 (1986)
Vol. 35 n° 1 (1992)
Vol. 38 n° 1 (1995)

Gazette des mathématiciens 0016-5549

n° 1 (1962) - n° 4 (1964)

n° 2 (1963)
n° 5 (1964)

Journal of elasticity 0374-3535

Vol. 4 (1974) - Vol. 11 n° 3 (1981)

Mathematische Zeitschrift 0025-5874

Vol. 178 n° 2 (1981)
Vol. 209 n° 1 (1992) - Vol. 287 n° 4 (2017)

Vol. 224 n° 3 (1997) - Vol. 224 n° 4 (1997)
Vol. 240 n° 1 (2002) - Vol. 240 n° 3 (2002)
Vol. 248 n° 1 (2004)

Bulletin, new series, of the American Mathematical Society 0273-0979

Vol. 2 (1980) - Vol. 16 (1987)
Vol. 28 (1993) - Vol. 40 n° 3 (2003)

Vol. 3 n° 1 part 2 (1980)
Vol. 6 n° 3 (1982) - Vol. 7 n° 3 (1982)
Vol. 10 (1984) - Vol. 13 (1985)
Vol. 14 n° 2 (1986)
Vol. 29 n° 1 (1993)
Vol. 33 n° 4 (1996)
Vol. 34 n° 3 (1997)
Vol. 35 n° 2 (1998)
Vol. 36 n° 2 (1999)
Vol. 39 n° 3 (2002)

Journal d'analyse mathématique (Jerusalem) 0021-7670

Vol. 1 n° 2 (1951) - Vol. 3 n° 1 (1953)
Vol. 8 n° 1 (1960)
Vol. 9 n° 1 (1961)

Russian mathematical surveys (Print) 0036-0279

Vol. 19 (1964) - Vol. 34 (1979)

Vol. 34 n° 3 (1979)

Annals of global analysis and geometry 0232-704X

Vol. 6 (1988) - Vol. 20 (2001)

Vol. 9 n° 3 (1991)
Vol. 16 n° 1 (1998)
Vol. 16 n° 6 (1998)
Vol. 19 n° 2 (2001)

Ergodic theory & dynamical systems (Print) 0143-3857

Vol. 12 (1992) - Vol. 32 (2012)

Vol. 15 n° 3 (1995)
Vol. 17 n° 2 (1997)

Séminaire de probabilités Unica 0720-8766

n° 1 (1967) - n° 7 (1973)
n° 10 (1976) - n° 13 (1979)
n° 21 (1987)
n° 38 (2005)
n° 47 (2015)

n° 8 (1973) - n° 9 (1975)
n° 14 (1979) - n° 20 (1986)
n° 22 (1988) - n° 37 (2004)
n° 39 (2006) - n° 46 (2014)

Acta scientiarum mathematicarum 0001-6969

Vol. 27 (1966) - n° 32 (1971)

Vol. 28 (1967)
Vol. 30 (1969)
Vol. 31 (1970)

Astérisque 0303-1179

n° 1 (1973) ->
(1985)

n° 43-44 (1977)
n° 47-48 (1977)
n° 52-53 (1978)
n° 55 (1978)
n° 63 (1979) - n° 65 (1979)
n° 69-70 (1979)
n° 73 (1980)
n° 75 (1980) - n° 76 (1980)
n° 78 (1980) - n° 79 (1980)
n° 82 (1981) - n° 86 (1981)
n° 89 (1981) - n° 91 (1982)
n° 94 (1982) - n° 95 (1982)
n° 97 (1982)
n° 111 (1984)
n° 163-164 (1988)
n° 230 (1995)
n° 242 (1997)

Commentarii mathematici Helvetici (Print) 0010-2571

Vol. 4 (1932) - Vol. 5 (1933)
Vol. 66 n° 1 (1991)
Vol. 71 n° 1 (1996) - Vol. 71 n° 4 (1996)

Journal of mathematical systems estimation and control 1052-0600

Vol. 1 (1991) - Vol. 5 n° 1 (1995)

Vol. 2 (1992)

Matapli 0762-5707

n° 25 (1991) ->

n° 39 (1994)

Nonlinear analysis 0362-546X

Vol. 4 (1980) - Vol. 35 (1999)

Vol. 9 n° 3 (1985)
Vol. 14 n° 5 (1990)
Vol. 16 n° 2 (1991)
Vol. 16 n° 7 (1991) - Vol. 16 n° 8 (1991)
Vol. 21 n° 5 (1993)
Vol. 25 n° 11 (1995)

Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni (Testo stampato) 1120-6330

Vol. 17 (2006) - Vol. 23 (2012)
Vol. 28 n° 2 (2017)

Vol. 19 (2008) - Vol. 20 (2009)

Revue de mathématiques et de sciences physiques 0335-3982

Vol. 6 n° 1 (1979) - Vol. 6 n° 7 (1980)

Vol. 6 n° 6 (1980)

Acta mathematica Vietnamica 0251-4184

Vol. 1 n° 1 (1976) - Vol. 6 n° 2 (1981)

Acta scientiarum vietnamicarum. Sectio scientiarum mathematicarum et physicarum 1012-4780

Vol. 7 (1971) - Vol. 10 (1974)

Inventiones mathematicae 0020-9910

Vol. 1 (1966) - Vol. 78 (1984)

Vol. 51 n° 3 (1979)
Vol. 69 n° 2 (1982) - Vol. 69 n° 3 (1982)
Vol. 74 (1983)

Advances in differential equations 1079-9389

Vol. 1 n° 1 (1996) - Vol. 1 n° 6 (1996)
Vol. 2 n° 5 (1997)
Vol. 10 n° 9 (2005) - Vol. 10 n° 12 (2005)
Vol. 12 n° 9 (2007) - Vol. 12 n° 10 (2007)
Vol. 13 n° 5-6 (2008)
Vol. 16 n° 5-6 (2011)

Vol. 2 n° 1 (1997) - Vol. 2 n° 4 (1997)
Vol. 2 n° 6 (1997) - Vol. 10 n° 8 (2005)
Vol. 12 n° 1 (2007) - Vol. 12 n° 8 (2007)
Vol. 12 n° 11 (2007) - Vol. 13 n° 4 (2008)
Vol. 13 n° 7 (2008) - Vol. 16 n° 4 (2011)

Bulletin de la Société mathématique de Belgique 0373-2053

Vol. 15 (1963) - Vol. 22 (1970)

Vol. 20 n° 4 (1968)

Journal of the American Mathematical Society 0894-0347

Vol. 17 (2004) - Vol. 25 (2012)

Panoramas et synthèses - Société mathématique de France 1272-3835

Vol. 1 (1995) ->

Vol. 3 (1996)

Annales Scientifiques de l'Ecole Normale Supérieure 0012-9593

Vol. 41 n° 1 (2008) ->

Annali della Scuola normale superiore di Pisa. Classe di scienze (Testo stampato) 0391-173X

Vol. 12 n° 1 (1985) - Vol. 26 n° 2 (1998)

Vol. 21 n° 3 (1994)
Vol. 23 n° 1 (1996) - Vol. 26 n° 1 (1998)

Classical and quantum gravity (Print) 0264-9381

Vol. 11 (1994) - Vol. 23 n° 2 (2006)

Vol. 18 n° 10 (2001)
Vol. 18 n° 23 (2001)

Manuscripta mathematica 0025-2611

Vol. 35 n° 1-2 (1981)
Vol. 74 n° 1 (1992) - Vol. 136 n° 4 (2011)

Vol. 92 n° 3 (1997) - Vol. 92 n° 4 (1997)
Vol. 93 n° 1 (1997)
Vol. 96 n° 1 (1998)
Vol. 99 n° 3 (1999)
Vol. 102 n° 4 (2000)
Vol. 108 n° 1 (2002) - Vol. 108 n° 3 (2002)
Vol. 125 n° 2 (2008)

Zeitschrift für angewandte Mathematik und Physik (Printed ed.) 0044-2275

Vol. 23 (1972) - Vol. 32 n° 4 (1981)

Vol. 27 (1976)
Vol. 28 n° 1 (1977)

Asymptotic analysis 0921-7134

Vol. 1 (1988) - Vol. 28 (2001)
Vol. 54 (2007) - Vol. 96 (2016)

Vol. 7 n° 3 (1993)
Vol. 16 n° 2 (1998)
Vol. 90 n° 3-4 (2014)

Monographies de L'Enseignement mathématique 0425-0818

n° 9 (1962) - n° 10 (1962)
n° 12 (1963)
n° 15 (1966)
n° 41 (2010)
n° 43 (2013)

Canadian journal of mathematics 0008-414X

Vol. 1 (1949) - Vol. 4 (1952)
Vol. 37 (1985) - Vol. 38 n° 1 (1986)
Vol. 47 n° 1 (1995)

Vol. 1 n° 2 (1949) - Vol. 2 (1950)

Communications in Mathematical Physics 0010-3616

Vol. 81 n° 4 (1981)
Vol. 142 (1991) - Vol. 165 (1994)
Vol. 174 (1995) - Vol. 175 n° 2 (1996)

Vol. 154 n° 3 (1993)
Vol. 175 n° 1 (1996)

Journal de mathématiques pures et appliquées 0021-7824

Vol. 40 (1961) - Vol. 44 (1965)

Vol. 43 n° 2 (1964)
Vol. 44 n° 3 (1965)

Journal of the European Mathematical Society (Print) 1435-9855

Vol. 1 (1999) - Vol. 14 (2012)

Vol. 6 n° 1 (2004)
Vol. 6 n° 3 (2004)

Séminaire de théorie spectrale et géométrie 1624-5458

Vol. 14 (1995) - Vol. 28 (2010)

Vol. 18 (1999-2000)
Vol. 23 (2004-2005) - Vol. 24 (2005-2006)

Annales Henri Poincaré (Print) 1424-0637

Vol. 1 n° 1 (2000) - Vol. 9 n° 4 (2008)
Vol. 4 (2003)
Vol. 4 (2003)

Vol. 6 n° 1 (2005)
Vol. 8 n° 1 (2007) - Vol. 8 n° 2 (2007)

Publications mathématiques de l'Université Paris 7 1275-1464

(1978)
Vol. 14 (1983) - Vol. 15 (1983)
Vol. 17 (1983)
Vol. 25 (1984)
Vol. 22 (1986)
Vol. 32 (1990) - Vol. 34 (1990)
Vol. 7 (1991)
Vol. 35 (1995)

RMS. Revue des mathématiques de l'enseignement supérieur 1290-810X

Vol. 109 (1998) - Vol. 113 (2003)

Vol. 109 n° 9-10 (1999)

Publications du Centre international de rencontres mathématiques 1561-2082

Vol. 1 (1992) - Vol. 33 (2010)

Vol. 5 (1993)

RMS 1766-8328

Vol. 114 n° 1 (2004) ->

Vol. 114 n° 4 (2004)

Collection SMF. Séminaires et congrès 1285-2783

n° 5 (2001)
n° 7 (2003) ->

n° 1 (1996) - n° 4 (2000)
n° 6 (2002)